Hi about 2 weeks ago my heart just started to race and was having trouble breathing went to er my bp was 171/121 they kept me over night and doc at er said to not keep taking the zestril i was allready on for my bp and put me on metoprolol 50 mg by the end of the next week i felt i couldent breathe went back to er another doc put me back on zestril 20mg twice a day and hctz 25mg once a day then after few days again felt couldent breathe also each time seemed my heart pounded some then my doc ck my heartbeat said he heard a clicking sound and swooshing sound said i might have mvp and put me on 1 zestril 20mg metoprolol 25mg and hctz 25mg and set me up for a cardiagram which i had today but havent heard anything yet on it anyways while taking all of the meds over the weekend my bp dropped to low once was 91/54 so i only took half of the zestril and the hctz and third of the metoprolol and doc said to go ahead taking them like that until he gets results from the cardiagram can anyone tell me why my heart seems to be beating to hard? can mvp cause that or is the meds causing it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.